My Posts
Feb 26, 2013 in the Thyroid Disorders Community - 221
Thank you for your post. I have been Hypo for 28 years. Last fall my T3 plummeted and I was diagnosed with a tumor on my Pituitary gland. They have me on meds. I was thrilled to here it can go away. Everything I have read before you said it never goes away and people eventually have to have it surgically removed. As for Synthroid, insist on the same brand of ...
Feb 26, 2013 in the Thyroid Disorders Community - 13
I read that article you pointed to on Myxedema.....It had very similar descriptions of problems I started having last year after 27 years of Hypo....I did not have Myxedema....I have a tumor on my pituitary gland. It has the exact same symptoms that Myxedema described! Have your doctor do a full blood work up. Especially if you are lactating like I was.
Feb 26, 2013 in the Thyroid Disorders Community - 12
Remember also that cytomel is twice as strong as synthroid medication. I have been hypo for 28 years. Last fall was the first time I had to start taking cytomel. 5mg once a day. At the same time I was diagnosed with a tumor on my pituitary gland. Don't rule out that there might be something else going on in your body. I was on .112 for twenty years befor...
Feb 26, 2013 in the Thyroid Disorders Community - 7
All the test in the world will not keep you from having a heart attack if you are over medicated. It takes two to three months for the medication to level out in your system. Which is why your doctor changed your meds before checking levels. I have been there. Some people are more sensitive than others to the medications. I am on synthroid because it is the o...
Feb 23, 2013 in the Anxiety Community - 12
Having a competent doctor that you trust is key to getting the correct help. I suffer from anxiety and MDD. I see a counselor weekly and I go to group through NAMI weekly. It has been a long three year process to get to this point. Denial was first, then a trip to my family MD that I trust, then anger that I took out on the counselor, Now acceptance and a lis...
Feb 23, 2013 in the Anxiety Community - 4
I never realized it until reading your story. I had similar things happen as a child and into adulthood. I thought my first attack was about 25 years ago but reading your accounts, they were earlier. I would wake up paralyzed with fear and couldn't move. No dream or anything like that. Just the utmost scariest feeling in the world that I am going to die!...
Feb 23, 2013 in the Anxiety Community - 26
Birdie0907 is correct. Please go to the doctor and get checked out. Vertigo (unbalanced fluid in your ears, causing dizziness) can be easily controlled with meds. Anxiety same way. Meds are available to control that out of control heart attack feeling. I have suffered for about 25 years with anxiety attacks. They come on out of the blue. The first one I was d...
Feb 23, 2013 in the Anxiety Community - 2
Adding to what Red_Star said, vitamin D is another helper. As for Vitamin B, take a B complex, that will cover all your Bs. That being said, let your medicine have time to work, since it was just increased. Be diligent with your caretaker, no matter what you feel she thinks. Paranoia seems like it might be part of your symptoms. Based on what you said. It wil...
Feb 23, 2013 in the Thyroid Disorders Community - 7
LISTEN to your doctor. You can have a heart attack or stroke if you have too much in your system and have heart palpitations. I have been Hypothyroid for 28 years! Too much is just as bad as not enough! He didn't need to check your levels to know that heart palpitations meant you were getting to much medication. Good luck.
Feb 18, 2013 in the Thyroid Disorders Community - 18
I had something similar happen. I was ill with a sinus infection and my doctor prescribed an antibiotic and steroids. Nothing happened. Then she gave me a stronger dose of antibiotics, again nothing but getting worse. She then prescribed Cypro with steroids and I finally got relief from Bronchitis. My bottle had a sticker that clearly stated not to take withi...